# SDR REXA201100149

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 14,433 hours, 11,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO PRESSURE BULKHEAD WEB FWD FACE AT RBL 36, WL 103 - .15 INCH DIA BY 0.017 INCH DEEP.  REPAIR IAW BOMBARDIER REO 601R-53-61-1285.
